MathSciNet Relay Station
MathSciNet bibliographic data
MR2504432 (2010h:22024) 22E50
Mínguez, Alberto Correspondance de Howe explicite: paires duales de type II. (French) [Explicit Howe correspondence: dual pairs of type II] Ann. Sci. Éc. Norm. Supér. (4) 41 (2008), no. 5, 717–741.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement